Alert archive / New Hampshire / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at May 3, 2007, 4:38 AM EDT. It took effect at May 3, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 4:38 AM EDT (08:38 UTC)
- In effect from
- May 3, 2007, 10:00 AM EDT
- Expired
- May 3, 2007, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KBOX 030838 RFWBOX RED FLAG WARNING NATIONAL WEATHER SERVICE TAUNTON MA 438 AM EDT THU MAY 3 2007 ...A VERY DRY NORTHWEST FLOW WILL BRING AN ELEVATED FIRE RISK TODAY ACROSS PORTIONS OF INTERIOR SOUTHERN NEW ENGLAND... NHZ011-012-015-031645- /O.NEW.KBOX.FW.W.0005.070503T1400Z-070504T0000Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 438 AM EDT THU MAY 3 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR SOUTHWESTERN NEW HAMPSHIRE. A MILD AND VERY DRY NORTHWEST FLOW WILL PREVAIL TODAY ACROSS SOUTHWESTERN NEW HAMPSHIRE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON WITH FREQUENT WIND GUSTS TO 25 MPH. THIS COMBINATION OF THESE WEATHER CONDITIONS WILL BRING HAZARDOUS FIRE CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MAZ002>016-026-031645- /O.NEW.KBOX.FW.A.0007.070503T1400Z-070504T0000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 438 AM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH 8 PM EDT THIS EVENING FOR PORTIONS OF MASSACHUSETTS ALONG AND NORTH OF THE CONNECTICUT AND RHODE ISLAND BORDERS INCLUDING HAMPSHIRE... HAMPDEN...FRANKLIN... WORCESTER...ESSEX...MIDDLESEX...SUFFOLK AND NORFOLK COUNTIES. A MILD AND VERY DRY NORTHWEST FLOW WILL PREVAIL TODAY ACROSS MUCH OF INTERIOR MASSACHUSETTS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 AND 20 PERCENT THIS AFTERNOON WITH SCATTERED WIND GUSTS TO 25 MPH. THIS COMBINATION OF THESE WEATHER CONDITIONS WILL BRING AN ELEVATED FIRE RISK TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ STRAUSS
3 follow-up statements
000 WWUS81 KBOX 030839 CCA RFWBOX RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TAUNTON MA 439 AM EDT THU MAY 3 2007 ...A VERY DRY NORTHWEST FLOW WILL BRING AN ELEVATED FIRE RISK TODAY ACROSS PORTIONS OF INTERIOR SOUTHERN NEW ENGLAND... NHZ011-012-015-031700- /O.COR.KBOX.FW.W.0005.070503T1400Z-070504T0000Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 439 AM EDT THU MAY 3 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR SOUTHWESTERN NEW HAMPSHIRE. A MILD AND VERY DRY NORTHWEST FLOW WILL PREVAIL TODAY ACROSS SOUTHWESTERN NEW HAMPSHIRE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON WITH FREQUENT WIND GUSTS TO 25 MPH. THE COMBINATION OF THESE WEATHER CONDITIONS WILL BRING HAZARDOUS FIRE CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MAZ002>016-026-031700- /O.COR.KBOX.FW.A.0007.070503T1400Z-070504T0000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 439 AM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH 8 PM EDT THIS EVENING FOR PORTIONS OF MASSACHUSETTS ALONG AND NORTH OF THE CONNECTICUT AND RHODE ISLAND BORDERS INCLUDING HAMPSHIRE... HAMPDEN...FRANKLIN... WORCESTER...ESSEX...MIDDLESEX...SUFFOLK AND NORFOLK COUNTIES. A MILD AND VERY DRY NORTHWEST FLOW WILL PREVAIL TODAY ACROSS MUCH OF INTERIOR MASSACHUSETTS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 AND 20 PERCENT THIS AFTERNOON WITH SCATTERED WIND GUSTS TO 25 MPH. THE COMBINATION OF THESE WEATHER CONDITIONS WILL BRING AN ELEVATED FIRE RISK TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ STRAUSS
000 WWUS81 KBOX 031258 RFWBOX RED FLAG WARNING NATIONAL WEATHER SERVICE TAUNTON MA 858 AM EDT THU MAY 3 2007 NHZ011-012-015-032100- /O.CON.KBOX.FW.W.0005.070503T1400Z-070504T0000Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 858 AM EDT THU MAY 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR SOUTHERN NEW HAMPSHIRE. A MILD AND VERY DRY NORTHWEST FLOW OF AIR WILL PREVAIL TODAY ACROSS SOUTHERN NEW HAMPSHIRE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON WITH FREQUENT WIND GUSTS TO 25 MPH. SIMILAR CONDITIONS ARE EXPECTED FRIDAY AFTERNOON...SO ADDITIONAL FIRE WEATHER HEADLINES WILL LIKELY BE ISSUED LATER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MAZ002>016-026-032100- /O.CON.KBOX.FW.A.0007.070503T1400Z-070504T0000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 858 AM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR MUCH OF WESTERN...CENTRAL AND NORTHERN MASSACHUSETTS. A MILD AND VERY DRY NORTHWEST FLOW OF AIR WILL PREVAIL TODAY ACROSS MUCH OF CENTRAL...WESTERN AND NORTHERN MASSACHUSETTS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN 10 AND 15 PERCENT THIS AFTERNOON WITH SCATTERED GUSTS UP TO 25 MPH. SIMILAR CONDITIONS ARE EXPECTED FRIDAY AFTERNOON...SO ADDITIONAL FIRE WEATHER HEADLINES WILL LIKELY BE ISSUED LATER THIS AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FRANK/STRAUSS
000 WWUS81 KBOX 032049 RFWBOX RED FLAG WARNING NATIONAL WEATHER SERVICE TAUNTON MA 449 PM EDT THU MAY 3 2007 NHZ011-012-015-040500- /O.NEW.KBOX.FW.A.0008.070504T1600Z-070504T2300Z/ /O.CON.KBOX.FW.W.0005.000000T0000Z-070504T0000Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 449 PM EDT THU MAY 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A MILD AND VERY DRY NORTHWEST FLOW OF AIR CONTINUES ACROSS SOUTHERN NEW HAMPSHIRE THIS AFTERNOON. RELATIVE HUMIDITY VALUES HAVE FALLEN TO BETWEEN 10 TO 15 PERCENT WITH FREQUENT WIND GUSTS TO AROUND 25 MPH. NORTHWEST WINDS WILL AVERAGE FROM 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. MINIMUM RELATIVE HUMIDITY VALUES WILL AGAIN FALL TO BETWEEN 10 AND 15 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. STAY TUNED FOR LATER FORECASTS AND POSSIBLE RENEWED RED FLAG WARNINGS ON FRIDAY. $$ MAZ002>016-026-040500- /O.NEW.KBOX.FW.A.0008.070504T1600Z-070504T2300Z/ /O.CON.KBOX.FW.A.0007.000000T0000Z-070504T0000Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 449 PM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A MILD AND VERY DRY NORTHWEST WIND CONTINUES ACROSS MUCH OF CENTRAL...WESTERN AND NORTHERN MASSACHUSETTS THIS AFTERNOON. RELATIVE HUMIDITY VALUES HAVE FALLEN TO BETWEEN 10 AND 15 PERCENT WITH SCATTERED GUSTS UP TO 25 MPH. NORTHWEST WINDS WILL AVERAGE FROM 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. MINIMUM RELATIVE HUMIDITY VALUES WILL AGAIN FALL TO BETWEEN 10 AND 15 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. STAY TUNED FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MAZ017>021-RIZ001>007-040500- /O.NEW.KBOX.FW.A.0008.070504T1600Z-070504T2300Z/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- 449 PM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A MILD AND VERY DRY NORTHWEST WIND WILL CONTINUE ACROSS RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS ON FRIDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 AND 20 PERCENT DURING THE AFTERNOON. THESE LOW VALUES...ALONG WITH NORTHWEST WINDS AT 10 TO 20 MPH WITH GUSTS UP TO 25 MPH...HAVE PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH FOR THE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ EVT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at May 3, 4:10 AM EDT, 28 minutes earlier.
Area forecast discussion, May 3, 4:10 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EDT THU MAY 3 2007
.SHORT TERM /TODAY THROUGH FRIDAY/...
CURRENTLY: CLEAR SKIES PREVAIL WITH A 1028MB CANADIAN HIGH
PRESSURE SYSTEM CENTERED ACROSS EASTERN ONTARIO AND WESTERN
QUEBEC PROVINCES.
TODAY...SUNNY SKIES...MILD AND VERY DRY CONDITIONS WILL PREVAIL.
USED THE LATEST MOS GUIDANCE...BUT SUBTRACTED 10-15 DEGREES OFF THE
DEWPOINTS ACROSS INTERIOR SECTIONS. SUPERADIABATIC MIXING UP TO 800
MILLIBARS SHOULD ALLOW -10 TO -15 CELSIUS DEWPOINTS TO MIX DOWN TO
THE SURFACE THIS AFTERNOON. GIVEN MOS DEWPOINT GUIDANCE IS TOO
MOIST...HAVE ADDED A FEW DEGREES TO MAXIMUM TEMPERATURES TODAY.
HIGHS SHOULD REACH WELL INTO THE 60S TO SOME LOWER 70S AWAY FROM THE
COAST.
TONIGHT...A VERY COOL AND DRY NORTHWEST FLOW PREVAILS WITH CLEAR
SKIES. STAYED FAIRLY CLOSE TO THE LATEST MAV TEMPERATURE GUIDANCE.
LOW TEMPERATURES ACROSS THE VALLEYS OF WESTERN AND CENTRAL
MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE COULD GET CLOSE TO 32F.
HOWEVER THE GROWING SEASON THERE DOES NOT COMMENCE UNTIL AROUND MAY
20TH. ALSO DO NOT FEEL THAT A FROST OR FREEZE WILL BE WIDESPREAD
ACROSS THESE LOCATIONS GIVEN THAT SUFFICIENT BOUNDARY LAYER MIXING
WILL REMAIN PREVALENT.
FRIDAY...ANOTHER MILD AND PLEASANT DAY EXPECTED WITH TEMPERATURES
QUICKLY REBOUNDING INTO THE 60S TO THE LOWER 70S. VERY DRY
CONDITIONS WILL CONTINUE ACROSS THE INTERIOR. HAVE LOWERED DEWPOINTS
SEVERAL DEGREES BELOW MOS GUIDANCE ONCE AGAIN.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NO SIGNIFICANT CHANGES HAVE BEEN MADE THIS MORNING TO THE LONG TERM
PORTION OF THE FORECAST. OMEGA BLOCK SET UP OVER THE CONUS WILL
ALLOW CLOSED LOW TO CONTINUE TO MEANDER OVER THE MARITIMES THROUGH
SUNDAY. IN GENERAL...THIS WILL HELP CANADIAN HIPRES TO GRADUALLY
BUILD ACROSS SOUTHERN NEW ENGLAND FRIDAY NIGHT THROUGH SUNDAY. THIS
WILL ALLOW FOR COOLER THAN NORMAL TEMPERATURES DURING THIS
PERIOD...BUT NOT TOO FAR BELOW NORMAL...EXCEPT PERHAPS SUNDAY.
THE COOLEST DAY IS SLATED TO BE SUNDAY AS BACKDOOR FRONT MOVES
THROUGH LATE SAT OR SAT NIGHT...USHERING IN COOL CANADIAN AIR FROM
THE NNE. MODELS IN GOOD AGREEMENT THAT 850 TEMPS WILL FALL TO
BETWEEN -3C AND -6C EARLY SUNDAY. STAYED CLOSE TO MOS HERE...BUT
EVEN THAT DOES NOT ALLOW BOSTON TO GET OUT OF THE LOWER 50S SUNDAY.
AS VORT LOBE SWINGS THROUGH SATURDAY NIGHT...WE SHOULD SEE AN
INCREASE IN CLOUDS...ESPECIALLY OVER EASTERN PORTIONS OF THE CWA.
THE CAPE AND ISLANDS MAY EVEN SEE A FEW SPRINKLES.
PATTER BREAKS DOWN EARLY NEXT WEEK. FLOW GOES MORE ZONAL AND THIS
SHOULD ALLOW FOR THE WARM WEATHER OVER THE CENTRAL US TO FLOW
EASTWARD. WENT WITH HIGHS IN THE 70S MONDAY AND TUES...WITH 80 NOT
OUT OF THE QUESTION. MAY HAVE TO WATCH OUT FOR SOME SHOWERS OR ISOLD
TSTMS MON OR TUE...BUT NOT ENOUGH CONFIDENCE TO INSERT IN FORECAST
ATTM.
WILL HAVE TO WATCH FOR FIRES DURING THE PERIOD AS THE AIR ASSOCIATED
WITH THIS CANADIAN HIGH IS VERY DRY...AND IT WILL BE A BIT BREEZY
FROM TIME TO TIME. FINE FUELS WILL HAVE DRIED OUT BY LATER TODAY.
&&
.AVIATION /08Z-06Z/...
VFR CONDITIONS ARE EXPECTED TO PREVAIL. ONLY CONCERN WILL BE SOME
MECHANICAL SHEAR GIVEN NW BOUNDARY WINDS UP TO 30KT. ALSO THERE WILL
BE SOME FLUCTUATIONS IN WIND DIRECTION...ESPECIALLY AT KACK WHERE A
SEABREEZE COMPONENT WILL CAUSE WINDS TO SHIFT TO SOUTHWEST AROUND
20Z THIS AFTERNOON.
&&
.MARINE...
SHORT TERM...SCATTERED WIND GUSTS FROM 20 TO 25 KT MAY OCCUR FROM
BOSTON HARBOR AND POINTS NORTH NEAR SHORE THIS AFTERNOON. OTHERWISE
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA.
LONG TERM...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE NEW
ENGLAND WATERS FRIDAY NIGHT NIGHT THROUGH SUNDAY. BACKDOOR COLD
FRONT PASSAGE LATE SATURDAY MAY ALLOW FOR NORTHERLY SCA WINDS AND
SCA SEAS SATURDAY NIGHT. OTHERWISE...THE LONG TERM PERIOD LOOKS TO
CONTAIN RELATIVELY TRANQUIL WINDS AND SEAS THROUGH SUNDAY NIGHT.
THEREAFTER...THE HIGH MOVES OFF THE COAST...WE COULD SEE STRONG SCA
WINDS INCREASE FROM THE WEST/SOUTHWEST...ESPECIALLY
NEARSHORE...MONDAY AND MONDAY NIGHT.
&&
.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT THIS
AFTERNOON ACROSS THE INTERIOR AND 25 TO 40 PERCENT ALONG THE
SOUTHEAST COAST. WIND GUSTS OF 20 TO 25 KT WILL OCCUR THIS AFTERNOON.
HAVE NOT BEEN ABLE TO RECIEVE DIRECT FIRE WEATHER INPUT REGARDING
THE PROGRESS OF DRYING OF DEAD FUELS AT THIS TIME EXCEPT INDIRECTLY
VIA COLLABORATION. THUS GIVEN THE AVAILABLE INPUT HAVE DECIDED TO
ISSUE A RED FLAG WARNING ACROSS SOUTHERN NEW HAMPSHIRE AND A FIRE
WEATHER WATCH ACROSS MUCH OF INTERIOR MASSACHUSETTS FROM THE
CONNECTICUT AND RHODE ISLAND BORDERS AND POINTS NORTH FROM 10 AM TO
8PM TODAY. MANY OF THESE LOCATIONS ARE STILL IN THE PRE-GREENUP
STAGE. IN ADDITION RAINFALL TOTALS FROM LAST NIGHTS EVENT WERE
GENERALLY UNDER ONE QUARTER INCH ACROSS THESE LOCATIONS. PLEASE
REFER TO THE LATEST RFWBOX WHICH WILL BE ISSUED SHORTLY.
RED FLAG CONDITIONS ARE POSSIBLE AGAIN FRIDAY...ALTHOUGH WIND
SPEEDS WILL AGAIN BE MARGINAL.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FIRE WEATHER WATCH FROM 10 AM EDT THIS MORNING THROUGH THIS
EVENING FOR MAZ002>016-026.
NH...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR NHZ011-012-015.
RI...NONE.
MARINE...NONE.
&&
SHORT TERM...STRAUSS
LONG TERM...EKSTER
AVIATION...STRAUSS
MARINE...STRAUSS/EKSTER
FIRE WEATHER...STRAUSSHazardous weather outlook, May 2, 5:05 AM EDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 505 AM EDT WED MAY 2 2007 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-030915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-HARTFORD CT- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 505 AM EDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RED FLAG CONDITIONS MAY EXIST THURSDAY AFTERNOON AS MINIMUM RELATIVE HUMIDITIES DROP TO 10 TO 15 PERCENT AND WIND GUSTS UP TO 25 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. STRAUSS
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:49 PM EDT | Fire Weather Watch | BOX | 26 hr |
Nearby
Red Flag Warnings in New Hampshire, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.